# SDR 2004UALA00989

- Difficulty date: October 29, 2004
- Submitted: November 23, 2004
- Operation: Air carrier
- Aircraft: N572UA
- Make and model: Boeing 757222
- Aircraft serial: 26682
- Aircraft time: 39,940 hours, 14,555 cycles
- Engine: Pwa PW2037
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT BODY FRAME DENTED AT STA 1340 BETWEEN STRINGERS 25R & 26R.  MAJOR REPAIR ACCOMPLISHED.  TYPICAL CARGO PIT DENT DAMAGE FROM CARGO LOADING.  TRIMMED OUT DAMAGE & FABRICATED J-ANGLE REINFORCEMENT REPAIR.
